# SDR COMA9810284

- Difficulty date: December 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120168
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12017055021
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING SKIN SUPPORT NR 37 AT RIB NR 9 CRACKED.  REPLACED SKIN SUPPORT.
